# SDR 2002FA0000289

- Difficulty date: February 15, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N4164Y
- Make and model: Piper PA-28-181
- Aircraft serial: 2843317
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 62701113
- Condition: Worn
- Location: Stailator
- Part time: 1,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE RIGHT AND LEFT FORWARD STABILATOR CABLE WERE FOUND WORN FRAYED.  THE AILERON RIGHT AND LEFT BALANCE CABLES WERE ALSO FOUND IN A SIMILAR CONDITION.  THE WORN ANDFRAYED PARTS OF THE CABLES WERE FOUND AT PULLEYS FAIRLEADS OR ANY PLACE THE CABLES CAME IN CONTACT WITH.
